# SDR HEEA0015630

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER FLUCTUATES AND TRANSMITS LOW OUT OF TOLERANCE.
